# SDR CALA2014073001032

- Difficulty date: July 30, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 45,510 hours, 16,134 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53021
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB IN SPAR RIB CRACKED AT LOWER FLANGE JUST AT NR 1 STIFFENER FROM FWD AT STAB STATION 101.90.  REPAIRED LT HORIZ STAB IN SPAR RIB LOWER FLANGE IAW ECRA 5510-02450.
